# SDR DLM88970135

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, NOSE GEAR WOULD NOT RETRACT, HAD RED NOSE LIGHT.  MAIN GEAR OPERATED NORMAL.  SERVICED NOSE STRUT.
